Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes burning sensation during urination?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I feeling burn in my urine igo too my doctor I do my urine test I get my result ihave epithiliale cells squamous in my urine it's normale
Posted Thu, 26 Dec 2013 in Men's Health
Answered by Dr. Akhilesh Dubey 33 minutes later
Brief Answer: This can be Urinary Tract Infection Detailed Answer: Hi, Thanks for using this forum, Your symptoms of burning in micturition may be due to UTI(Urinary tract infection). I would like to see full report of urine analysis, you can scan the report and upload this report along with your follow up. In urine few epithelial cells are normal. If there is infection treatment is urinary specific antibiotics and plenty of fluids to keep system flushed. If there is pain and fever can be relieved by taking paracetamol tablet. In UTI use of urine alkalizer and cranberry juice also help to reduce urinary symptoms. Hope this helps,I will be happy to answer your follow up query. Regards. Dr.Akhilesh Dubey M.D
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor